Table of Contents
Journal of Complex Analysis
Volume 2013, Article ID 407596, 4 pages
http://dx.doi.org/10.1155/2013/407596
Research Article

Arc Length Inequality for a Certain Class of Analytic Functions Related to Conic Regions

Department of Mathematics, Abdul Wali Khan University, Mardan, Pakistan

Received 22 May 2013; Accepted 26 July 2013

Academic Editor: Narendra Govil

Copyright © 2013 Wasim Ul-Haq et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wasim Ul-Haq, Muhammad Arif, and Asfandyar Khan, “Arc Length Inequality for a Certain Class of Analytic Functions Related to Conic Regions,” Journal of Complex Analysis, vol. 2013, Article ID 407596, 4 pages, 2013. https://doi.org/10.1155/2013/407596.